# SDR SWAA113448

- Difficulty date: May 11, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N323SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23344
- Aircraft time: 76,745 hours, 68,814 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552873189
- Part serial: 1247
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK FOUND, FUSELAGE SKIN CRACKED AT L2 DOOR UPPER HINGE CUTOUT.  REMOVED AND REPLACED DOOR PER MM.
